# SDR IPXA2024013017376

- Difficulty date: January 24, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13EA FASTENER HOLES IN THE LWR SIDE OUTER WING SKIN, FOR FUEL TANK ACCESS PNL 650LB (NEAR RIB 23), HAVE CORROSION INDICATIONS INSIDE THE HOLES AND 1EA OUT OF ROUND. ROTO PERFORMED ON FASTENER HOLES. NO DEFECTS FOUND IAW 51-10-01.
